# SDR AALA202208084529

- Difficulty date: August 4, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737
- Aircraft serial: 33315
- Aircraft time: 30,429 hours, 12,808 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481056
- Condition: Leaking
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND WINDOW R2 NOISE TO BE AT LOWER FORWARD CORNER OF WINDOW STARTED AT 2 PSI. REMOVED AND REPLACED THE R2 WINDOW.
